# SDR CALA0200562

- Difficulty date: November 24, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N27610
- Make and model: Boeing 737524
- Aircraft serial: 27323
- Aircraft time: 25,495 hours, 13,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Sta 500-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN ANGLE AT STA 500-520, BL O. A NEW ANGLE WAS INSTALLED IAW SRM 51-40-02.
